Facebook Pixel
EmpowHER Guest

I had unprotected sex, and the next day I took plan b. About 3 days later I started my period, but it has continued on for a week, with no change. I am only concerned because my normal period is only about 3-4 days?

By Anonymous January 7, 2015 - 7:15pm
Rate This

Usually there are signs of my period stopping, lighter flow etc. I'm only concerned because this period seems to be heavier and way longer than normal. Should I consult a physician?

Add a Comment2 Comments

HERWriter Guide

Hi Anon

This bleeding is likely due to be from Plan B and the bleeding can be prolonged. There should be no reason to talk with your doctor at this stage unless you feel it necessary. 

Your bleeding should stop in the next few days. Your next period may be irregular as a result of Plan B.



January 8, 2015 - 5:25am
EmpowHER Guest
Anonymous (reply to Susan Cody)

Thanks so much!

January 8, 2015 - 8:13pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!